The integral geometry of line complexes and a theorem of Gelfand-Graev
Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque, no. S131 (1985), 15 p.
@incollection{AST_1985__S131__135_0,
     author = {Guillemin, Victor},
     title = {The integral geometry of line complexes and a theorem of {Gelfand-Graev}},
     booktitle = {\'Elie Cartan et les math\'ematiques d'aujourd'hui - Lyon, 25-29 juin 1984},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {S131},
     year = {1985},
     zbl = {0614.53051},
     mrnumber = {837199},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1985__S131__135_0/}
}
TY  - CHAP
AU  - Guillemin, Victor
TI  - The integral geometry of line complexes and a theorem of Gelfand-Graev
BT  - Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984
AU  - Collectif
T3  - Astérisque
PY  - 1985
DA  - 1985///
IS  - S131
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1985__S131__135_0/
UR  - https://zbmath.org/?q=an%3A0614.53051
UR  - https://www.ams.org/mathscinet-getitem?mr=837199
LA  - en
ID  - AST_1985__S131__135_0
ER  - 
Guillemin, Victor. The integral geometry of line complexes and a theorem of Gelfand-Graev, dans Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque, no. S131 (1985), 15 p. http://archive.numdam.org/item/AST_1985__S131__135_0/

[1] Eastwood (M.), Penrose (R.) and Wells, Jr. (R. O.). - Cohomology and massless fields, Communications in Math. Phys., t. 78, 1981, p. 305-351. | Article | MR 603497 | Zbl 0465.58031

[2] Gelfand (I. M.), Graev (M. I.) and Vilenkin (N. Ya.). - Generalized Functions, vol. 5. - New York, Academic Press, 1966. | MR 207913 | Zbl 0144.17202

[3] Hughston (L. P.) and Ward (R. S.). - Advances in Twistor Theory. - London, Pitman, 1979. | MR 578487 | Zbl 0463.53039

[4] Penrose (R.) and Maccallum (M. A. H.). - Twistor theory : an approach to the quantization of fields and space-time, Phys. Rep., t. 6C, 1974, p. 241-316. | MR 475660

[5] Wells (R. O.). - Complex manifolds and mathematical physics, Bull. A.M.S., t. 1, 2, 1981, p. 296-336. | Article | MR 520077 | Zbl 0444.32014